# SDR AMWA078634

- Difficulty date: July 27, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 20,718 hours, 30,581 cycles
- Engine: Pwa PT6*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144042
- Condition: Broken
- Location: Cabin Door
- Part time: 20,718 hours, 30,581 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, THE CREW COULD NOT OPEN THE CABIN DOOR. MAINTENANCE WAS CALLED AND FOUND THE INNER FORWARD DOOR CABLE BROKEN. MAINTENANCE REMOVED AND REPLACED THE BROKEN CABLE AND CABLE GUIDE ASSY.
